# SDR QXEA2020030900129

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,602 hours, 32,707 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESS WARNING LIGHT ILLUMINATED. CABIN ALTITUDE EXCEEDED 10,000FT. WE WENT TO MANUAL ON PRESSURIZATION CHECK LIST AND GOT CABIN DOWN TO 8000 FT. NO FAULT LIGHT AND ALL OTHER SWITCHES WERE NORMAL. MANUAL MODE APPEARS TO WORK NORMAL. AIRCRAFT REMOVED FROM SERVICE. PLACED ON MEL 21-30-5B. MEL CLEARED BY C/W PRESSURIZATION TEST IAW Q400 AMM 21-00-00-863-801. SYSTEM OPS CHECKS GOOD IN BOTH MODES. CLEAR DEFECT. COULD NOT DUPLICATE. NO PARTS REPLACED. RETURNED TO SERVICE.
